# SDR IPXA2020052635669

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E SKIN SPLICE DOUBLER IS CRACKED AT XOS 789.REMOVED AND INSTALLED NEW SPLICE DOUBLER AT RT WING FIXED L/E SKIN AT XOS 789. IAW DRAWING ARB3954 AND MD11 SRM51-33-01. (MINOR)
